# SDR 2000ZZZM190

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329QS
- Make and model: Boeing 727-21
- Aircraft serial: 19038
- System (JASC): 2610 · Detection System
- Part: Element
- Part number: 356644400
- Condition: Out Of Position
- Location: Nr 1 Eng Strut
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 735 - DSM-IND - ON CLIMB-OUT, NR 1 STRUT OVERHEAT LIGHT ILLUMINATED, WENT OUT WHEN THROTTLE RETARDED.  REPOSITIONED LOOP AND TIGHTENED DUCT CLAMPS FOR AIR LEAK.  (M)
